Relieves pain and inflammation in osteoarthritis of joints. For rheumatic, joint and muscular sprains, strains and bruises
• Easy-to-open cap
• Active Ingredient: Diclofenac diethylammonium
Before use, read the enclosed leaflet carefully. Do not use if you are allergic to, or ever had an asthma attack, wheezing, urticaria (hives), or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine, or if you are sensitive to diclofenac or any other ingredient of the gel.
Do not use if you are pregnant or breast-feeding. Do not use if you are taking diclofenac or other NSAID tablets.
Consult your doctor or pharmacist before using if you suffer from asthma, have ever had a stomach or duodenal ulcer, or are taking any prescribed medicines. Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nasal area.
Do not cover with a bandage or plaster. Pierce tube seal with spiked top of cap. Do not use if seal is broken.
Directions for use: Adults: Use an amount the size of a one penny or two penny piece and rub gently into the skin over the affected area. Apply 3-4 times daily. Do not use Voltarol Emulgel P for more than 14 days, unless longer treatment is recommended by a doctor. The gel can be applied to a maximum of two joints (such as your knees and elbows). If you need to apply the gel to more than 2 joints, consult your doctor.
Wash hands after use (unless they are the site being treated). Do not use on children under 12 years of age.
If symptoms persist for longer than 7 days, consult your doctor. Do not use more than 100 g of Voltarol Emulgel P in one week.
FOR EXTERNAL USE ONLY NOT TO BE TAKEN BY MOUTH.
Keep all medicines out of the reach and sight of children.
Protect from heat (store below 30°C).
Active Ingredient: Diclofenac Diethylammonium 1.16% w/w
Also contains: Diethylamine, Carbomer, Macrogol Cetostearyl Ether, Cocoyl Caprylocaprate, Isopropyl Alcohol
Liquid Paraffin, Perfume, Propylene Glycol, Purified Water.